# SDR DALA2021112207154

- Difficulty date: November 18, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 61,028 hours, 28,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8328782) DURING INSPECTION FOUND EMERGENCY LIGHTS INOP AT ROWS 17 AND 18 (ABC) OVERWING HATCH LIGHTS. RELAMPED BULBS AT OVERWING HATCH LIGHTS ROWS 17ABC AND 18ABC. OPS CHK GOOD IAW B737 AMM 33-51.
